# SDR FDEA201111014699

- Difficulty date: November 1, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 80,610 hours, 33,436 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR SLIDE PRESSURE LIGHT INOP.  RELEASED FOR SERVICE IAW MEL: 25-61-01  CATEGORY: C EXPIRATION: 11NOV11 "MEL 25-61-01: EVAC SLIDE REMOTE PRESS INDICATOR - INOP IAW MEL 25-61-01, VERIFY AND RECORD IN THE AML, EVAC SLIDE SYS PRESS ONCE EACH FLIGHT DAY."  TRIED NEW BATTERIES, BUT TO NO AVAIL.  TROUBLESHOT IAW FIM 25-61-01.  REPLACED REMOTE PRESSURE INDICATOR BATTERIES.  SLIDE PRESS TO TEST LIGHT OPS CHECKS GOOD, OK FOR SERVICE.  CLOSED.
